# SDR AALA20161215008

- Difficulty date: December 14, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 2,598 hours, 999 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 4L83046
- Condition: Faulty
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  FUEL ODOR IN COCKPIT LASTING THE ENTIRE FLIGHT AND INCREASING IN INTENSITY DURING POWER CHANGES.  REMOVED AND REPLACED WATER DRAIN OUTER VALVE FOR LEFT CENTER TANK IAW AMM 28-11-41.  OPERATIONAL CHECK GOOD.
